# SDR SWIA20230530229

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 39,915 hours, 25,087 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA82654-AMM 56-11-00-210-801-A 603CZ FO W/S REPLACEMENT,MXCODEID66211-PR - RIGHT FRONT WINDSHIELD APPEARS TO DE-LAMINATING AND POSSIBLY CRACKING.  INSPECTED FOS WINDSHIELD PER AMM56-11-00-210-801-A, DELAMINATION IS UNDER MINIMUM LIMITS AND NO CRACKING NOTED. WITHIN 750FH RIGHT FRONT WINDHIELD REQUIRES REPLACEMENT., PART NUMBER:   - , SERIAL NUMBER: 17000176, POSITION: (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR OF FO WINDSHIELD BY REMOVING AND REPLACING FO WINDSHIELD PER ERJ AMM 56-11-00. SEE CP 26690922 FOR THE RE-TORQUE OF FO WINDSHIELD. OPS CHECK AND LEAK CHECK GOOD.
